# SDR CA190329026

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 6,532 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: AAC346161D1A
- Condition: Fractured
- Location: Hyd System
- Part time: 7,033 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REMOVAL OF THE NUMBER 1 HYDRAULIC SYSTEM PRESSURE FILTER ELEMENT IN AN EFFORT TO RESOLVE A CONTAMINATED HYDRAULIC FLUID CONDITION ON THE SYSTEM (HIGH PARTICLES), THE THREE LEGS SUPPORT HOLDING THE BUSHING RETAINER PART OF THE PRESSURE SHUT-OFF VALVE WAS FOUND BROKEN. THE HYDRAULIC MANIFOLD WAS REPLACED AND THE AIRCRAFT RELEASED TO SERVICE.
